# SDR A6WA200940275

- Difficulty date: May 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N148AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 17,128 hours, 15,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135174-81 - CORROSION FOUND ON THE PASSENGER DOOR LOWER LONGERON BTW FS 310.00 TO 349.00, WL 73.00.  PASSENGER DOOR LOWER LONGERON BTW FS 310.00 TO 349.00, WL 73.00.  REPLACED IAW SRM 51-42-06.  (K)
